Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 106, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 25, 2023, 10:09 PM CDT for Pope County, Swift County, Minnesota. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2023, 10:09 PM CDT (03:09 UTC)
- Expired
- Jul 25, 2023, 11:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Pope County, MN, Swift County, MN
The radar
The Minneapolis radar (KMPX), 166 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 10:15 PM CDT | TSTM WND DMG | 6 Ese Hancock, MN | Corrects previous tstm wnd dmg repor for time. Trees and powerlines down east of Hancock along County Road 2. Tree down over home. Delayed report, time estimated by radar. |
| Jul 25, 10:20 PM CDT | TSTM WND DMG | 8 Nne Clontarf, MN | Tree on powerline. Time estimated from radar. |
| Jul 25, 10:25 PM CDT | TSTM WND DMG | 9 Ssw Sedan, MN | Tree down across road. Time estimated from radar. |
| Jul 25, 11:01 PM CDT | HAIL 1 | Glenwood, MN | Report from mPING: Quarter (1.00 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 9:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.6
The text
As transmitted.
174
WUUS53 KMPX 260309
SVRMPX
MNC121-151-260415-
/O.NEW.KMPX.SV.W.0106.230726T0309Z-230726T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1009 PM CDT Tue Jul 25 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Pope County in west central Minnesota...
Eastern Swift County in west central Minnesota...
* Until 1115 PM CDT.
* At 1008 PM CDT, a severe thunderstorm was located over Hancock, or
10 miles southeast of Morris, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated strong winds. Emergency managment
reportee power out earlier with this storm.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Lake Hassel around 1020 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4541 9575 4551 9574 4571 9575 4565 9514
4542 9513 4541 9525 4515 9525 4516 9570
4541 9577
TIME...MOT...LOC 0308Z 292DEG 44KT 4548 9577
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JRB4 follow-up statements
030
WUUS53 KMPX 260312 CCA
SVRMPX
MNC121-151-260415-
/O.COR.KMPX.SV.W.0106.230726T0309Z-230726T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1012 PM CDT Tue Jul 25 2023
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Pope County in west central Minnesota...
Eastern Swift County in west central Minnesota...
* Until 1115 PM CDT.
* At 1011 PM CDT, a severe thunderstorm was located near Hancock, or
11 miles southeast of Morris, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. Emergency management reported power out
earlier with this storm.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Lake Hassel around 1025 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4541 9575 4551 9574 4571 9575 4565 9514
4542 9513 4541 9525 4515 9525 4516 9570
4541 9577
TIME...MOT...LOC 0311Z 292DEG 44KT 4548 9577
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JRB232
WWUS53 KMPX 260320
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1020 PM CDT Tue Jul 25 2023
MNC121-151-260415-
/O.CON.KMPX.SV.W.0106.000000T0000Z-230726T0415Z/
Pope MN-Swift MN-
1020 PM CDT Tue Jul 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR POPE AND EASTERN SWIFT COUNTIES...
At 1020 PM CDT, a severe thunderstorm was located near Lake Hassel,
or 17 miles southeast of Morris, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. At 1008 PM the Morris Airport
measured 60 mph winds.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of Pope
and eastern Swift Counties, including the following locations...
Glenwood Airport, Monson Lake State Park, Benson Airport, Swift
Falls, Grove Lake, De Graff, Lake Minnewaska, Gilchrist, Lake Emily
and Clontarf.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4541 9575 4551 9574 4571 9575 4565 9514
4542 9513 4541 9525 4515 9525 4516 9570
4541 9577
TIME...MOT...LOC 0320Z 292DEG 44KT 4544 9562
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JRB979
WWUS53 KMPX 260345
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1045 PM CDT Tue Jul 25 2023
MNC121-151-260415-
/O.CON.KMPX.SV.W.0106.000000T0000Z-230726T0415Z/
Pope MN-Swift MN-
1045 PM CDT Tue Jul 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR POPE AND EASTERN SWIFT COUNTIES...
At 1043 PM CDT, a severe thunderstorm was located 10 miles north of
Kerkhoven, or 16 miles northwest of Willmar, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters reported branches down and power
outages earlier with this storm.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Benson, Glenwood, Starbuck, Kerkhoven, Murdock, Lake Hassel, Grove
Lake, Gilchrist, Clontarf, De Graff, Sedan and Glenwood Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4570 9566 4565 9514 4542 9513 4541 9525
4515 9525 4516 9570 4541 9570
TIME...MOT...LOC 0343Z 292DEG 44KT 4533 9524
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JRB230
WWUS53 KMPX 260359
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1059 PM CDT Tue Jul 25 2023
MNC121-151-260415-
/O.CON.KMPX.SV.W.0106.000000T0000Z-230726T0415Z/
Pope MN-Swift MN-
1059 PM CDT Tue Jul 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN POPE AND EASTERN SWIFT COUNTIES...
At 1059 PM CDT, a severe thunderstorm was located near New London, or
9 miles north of Willmar, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Glenwood, Kerkhoven, Murdock, Grove Lake, Gilchrist, De Graff, Sedan,
Glenwood Airport, Monson Lake State Park, Swift Falls, Long Beach and
Lake Minnewaska.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4568 9549 4565 9514 4542 9513 4541 9525
4515 9525 4516 9556 4542 9546
TIME...MOT...LOC 0359Z 292DEG 44KT 4526 9500
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
JRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 8:57 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 25, 8:57 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
857 PM CDT Tue Jul 25 2023
.UPDATE...
Issued at 835 PM CDT Tue Jul 25 2023
Not many changes needed to ongoing forecast for this evening and
tonight. The thinking is still on track to anticipate clusters of
thunderstorms, or loosely organized MCS's, to develop in western MN
south of I-94 to track ESE through the WFO MPX coverage area late
this evening through early morning Wednesday. Already have a SVR
watch in ern SD this evening, with recent SWOMCD #1711 from SPC
detailing the potential for a watch in our coverage area. Not a lot
of convective development in terms of intensity/coverage at this
point, but there is currently next to no CINH over SW MN, and there
is still plenty of low level moisture, evidenced by dewpoints of at
least 70F upstream of the tstms in ern SD. Effective bulk shear of
40+ kts is nearly identical both in ern SD and wrn MN, and IR
satellite is showing the storms that have blossomed as having very
cold tops and rather good storm top divergence. Thus, with multiple
CAMs still holding strong with the idea that clusters of
thunderstorms will drive ESE through our coverage area, have
maintained likely PoPs for areas south of I-94. Not comfortable with
advertising Categorical PoPs given the short duration nature and
scattered coverage of the storms. There is still a chance that
western and southern portions of the Twin Cities metro may experience
thunderstorms, but more than likely the storms would be in a
weakened state by the time they get that far east. That's not to say
some welcome rain won't happen, but not to the extent that scattered
heavy rain may well occur in western MN. We're continuing to monitor
the activity to our west and will collaborate with SPC as needed
through this evening to make any determinations on severe weather
products.
&&
.DISCUSSION...(This evening through Tuesday)
Issued at 226 PM CDT Tue Jul 25 2023
KEY MESSAGES:
- Severe MCS possible along the MN River Valley this evening.
- Dangerous heat Wednesday through Thursday, with afternoon heat
indices around 100, with lows Thursday morning remaining in the
70s.
- Scattered Thunderstorms possible Thursday afternoon and evening, a
few may be severe.
- Temperatures cool back down closer to normal this weekend into
next week.
Water vapor imagery this afternoon shows a shortwave cresting the
ridge over central ND. MUCAPE ahead of this shortwave is on the
order of 4000-6000 j/kg per SPC mesoanalysis, which will allow for
the development of strong convection shortly. CAMs are a bit all over
the place on how storms evolve overnight, but the general idea is
that storms that develop over the Dakotas this afternoon will travel
southeast along the CAPE gradient. Said CAPE gradient currently
angles SSE from south central ND toward Des Moines and is expected to
only nudge northeast a little tonight, which means the favored
corridor for a forward propagating MCS would be from west central MN
toward north central Iowa. The current Day 1 SPC convective outlook
covers this well and from the CAMs perspective, the HopWRF members
show a similar progression of things. This means the highest PoPs
tonight are south of I-94, with the Twin Cities possibly sitting in a
position where we see another rain event go "ope, lemme just sneak
past ya."
The main story for Wednesday and Thursday continues to be the heat.
For Wednesday, it is looking like activity tonight moves through our
area fast enough as to where it will have little impact on
temperatures on Wednesday (at least in MN). Therefore, we boosted
highs toward the 75th percentile of the NBM. Dewpoint temperatures
look to mix out into the mid 60s, which will hold heat index values
around 100, but full sun and light winds will allow Wet-bulb Globe
Temperatures (WBGT) to top out in the 86-88 range (getting into the
Extreme level for our region) from the MN River Valley up into the
Twin Cities. Overnight lows Wed night into Thursday morning will stay
in the 70s, with similar hot conditions expected on Thursday
afternoon. Therefore, we issued a Heat Advisory for Wednesday
through Thursday where the most extreme WBGT values overlap both
days, with limited cooling off Wednesday night. A further expansion
of this Advisory to the west is possible for Wednesday and to the
south and east on Thursday, but we have time to figure out any
possible expansions and upgrades to an Excessive Heat Warning in the
Twin Cities for Thursday.
As for precipitation chances, building heights will shut down precip
generation over us Wed/Wed night. Thursday, a weak cold front will
sag into the MPX area and will encounter a very unstable airmass
(likely 3000+ j/kg of mlCAPE). However, it's still uncertain where
enough forcing will exist to force convection through a capping
inversion associated with the EML. If storms develop, they will be in
a more than favorable environment for severe weather (wind/hail) and
the current Marginal Risk in the SPC Day 3 convective outlook covers
this threat well, though an upgrade to a Slight in the future seems
likely once there's a bit more confidence in where we'll see
convection develop Thursday afternoon.
Friday through Tuesday... Models have sped up the fronts progression
to the south, where by Friday, we're now expecting highs to largely
remain in the 80s and they will remain there through the first half
of next week. Though the surface front will be south of us on Friday,
the elevated thermal gradient will be over southern MN, so additional
elevated thunderstorm development looks possible Friday afternoon.
Eventually, the northerly winds will push the frontal boundary far
enough south to where our precipitation chances are now looking
pretty minimal for the weekend. However, next week, the northern
stream looks to reside over the northern tier states, with the
weekend ridge flattening out and a zonal flow taking over. This
brings about the chances for more storms next week with any passing
shortwaves we may see. However, this far out, there's little
agreement on timing/strength of any of these waves, which means you
see the return of fairly common slight chance/low chance PoPs to the
forecast for early next week.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 640 PM CDT Tue Jul 25 2023
All TAF sites at VFR with passing high cirrus at the start of this
duration, with still the lingering question of how the anticipated
convection in the eastern Dakotas and western MN later this evening
evolves and tracks. Multiple short-term models show a blossoming of
storms developing late this evening (in the 03z-05z timeframe) in
western MN then tracking ESE, affecting terminals along and south of
I-94 the most. Still too early to definitively rule out any one TAF
site as not expecting activity, so have run with TEMPO groups at all
terminals, staggered from west to east in terms of timing. IFR
visibility looks likely along with MVFR ceilings. Will adjust as
needed, especially once the TSRA have actually developed. Activity
will clear out by daybreak with VFR conditions expected along with NW
winds for Wednesday.
KMSP...Best timing for MSP still looks to be around midnight and for
several hours thereafter, thus avoiding any big traffic windows since
the convection is expected during the overnight hours. No major
change in the timing from the previous TAF, just converting the
PROB30 to a TEMPO and with a slightly longer window of opportunity.
/OUTLOOK FOR KMSP/
Thu...VFR. Chc evening TSRA. Wind SW 5-15 kts.
Fri...VFR. Chc TSRA. Wind NE 5 kts.
Sat...VFR. Wind NE 5-10 kts.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory from 10 AM Wednesday to 8 PM CDT Thursday for Anoka-
Blue Earth-Brown-Carver-Chisago-Dakota-Hennepin-Isanti-Le
Sueur-McLeod-Meeker-Nicollet-Ramsey-Redwood-Renville-Scott-
Sherburne-Sibley-Washington-Wright.
WI...Heat Advisory from 10 AM Wednesday to 8 PM CDT Thursday for Pierce-
St. Croix.
&&
UPDATE...JPC
DISCUSSION...MPG
AVIATION...JPCHazardous weather outlook, Jul 25, 4:09 PM CDT, 6 hours before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 409 PM CDT Tue Jul 25 2023 MNZ041-042-047>049-054>060-064>070-073>078-082>085-091>093-262115- Douglas-Todd-Stevens-Pope-Stearns-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Yellow Medicine-Renville-McLeod- Sibley-Carver-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice- Goodhue-Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault- Freeborn- 409 PM CDT Tue Jul 25 2023 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...south central Minnesota... southeast Minnesota...southwest Minnesota and west central Minnesota. .DAY ONE...Tonight. Another round of scattered thunderstorms is expected to move across the region late this evening and overnight. Wind and hail are the primary threats with these thunderstorms, with the greatest risk of severe weather extending from west central into south central Minnesota. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hot and humid conditions are expected Wednesday and Thursday. Excessive heat is likely with temperatures in the middle and upper 90s and maximum heat indices from the mid 90s to low 100s. A few rounds of thunderstorms are also possible, with a marginal risk of severe weather across the region late Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed. MNZ043>045-050>053-061>063-WIZ014>016-023>028-262115- Morrison-Mille Lacs-Kanabec-Benton-Sherburne-Isanti-Chisago-Anoka- Ramsey-Washington-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-Pepin- Chippewa-Eau Claire- 409 PM CDT Tue Jul 25 2023 This Hazardous Weather Outlook is for portions of central Minnesota...east central Minnesota...northwest Wisconsin and west central Wisconsin. .DAY ONE...Tonight. No hazardous weather expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hot and humid conditions are expected Wednesday and Thursday. Excessive heat is likely with temperatures in the middle and upper 90s and maximum heat indices from the mid 90s to low 100s. A few rounds of thunderstorms are also possible, with a marginal risk of severe weather across the region late Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will not be needed.
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:33 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 42 min |
| Jul 25, 9:59 PM CDT | Severe Thunderstorm Warning | MPX | Stevens, Swift | 46 min |
| Jul 25, 10:32 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Stearns | 58 min |
| Jul 25, 10:38 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Kandiyohi | 67 min |
| Jul 25, 11:05 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 55 min |
| Jul 25, 11:20 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 25 min |
| Jul 25, 11:28 PM CDT | Severe Thunderstorm Warning | MPX | Meeker | 62 min |
| Jul 25, 11:40 PM CDT | Severe Thunderstorm Warning | MPX | Stearns, Wright | 50 min |
| Jul 25, 11:56 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 41 min |
| Jul 26, 12:06 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi | 33 min |
| Jul 26, 12:15 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, Wright | 45 min |
| Jul 26, 12:44 AM CDT | Special Weather Statement | MPX | McLeod | 31 min |
| Jul 26, 12:49 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott | 41 min |
| Jul 26, 1:09 AM CDT | Special Weather Statement | MPX | Pope | 36 min |
| Jul 26, 1:12 AM CDT | Special Weather Statement | MPX | Anoka, Dakota, Ramsey, Washington | 63 min |
| Jul 26, 1:42 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Rice | 33 min |
| Jul 26, 1:54 AM CDT | Special Weather Statement | MPX | Pope | 36 min |
| Jul 26, 2:12 AM CDT | Special Weather Statement | MPX | Goodhue | 33 min |
| Jul 26, 2:29 AM CDT | Special Weather Statement | MPX | Pope | 31 min |
| Jul 26, 2:59 AM CDT | Special Weather Statement | MPX | Kandiyohi | 31 min |
| Jul 26, 3:26 AM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 34 min |
| Jul 26, 3:59 AM CDT | Special Weather Statement | MPX | Kandiyohi, Meeker | 46 min |
| Jul 26, 6:24 AM CDT | Special Weather Statement | MPX | Steele | 36 min |
| Jul 26, 3:09 PM CDT | Excessive Heat Warning | MPX | Anoka, Blue Earth, Brown, Carver, Dakota, Faribault and 12 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.